# SDR CALA2024012200174

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: R1 Fr16 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FR16 DOOR STOP #7 UPPER INBD BOLT PRODUCED CRACK INDICATIONS IN THE INTERCOSTAL AT THE 6:00 POSITION AND IN THE FRAME AT 11:0 0 POSITION LOWER INBD HOLE PRODUCED CRACK INDICATIONS IN THE INT ERCOSTAL AT 6:00 POSITION IN THE FRAME PER NR9290268/42268.
